# SDR CKSA97186

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8052U
- Make and model: Doug DC-8F-54
- Aircraft serial: 46009
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Dr Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK INSPECTION, FOUND LEVEL 2 CORROSION RIGHT MAIN LANDING GEAR DOOR ACTUATOR BRACKET LOWER FORWARD BARREL NUT FITTING CRACKED T-4.  REMOVED AND REPLACED DOOR ACTUATOR FITTING IAW DC8 SRM 51-1-0 AND 51-1-20D.  CORROSION TASK CARD NUMBER 574R-0551.  NON-ROUTINE TASK CARD NUMBER 097855.
